# SDR UALA2013071004802

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 66,878 hours, 9,505 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Module
- Part number: 095310002
- Condition: Failed
- Location: Recirc  Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN FAILED.   MESSAGE STATES THAT THE UPPER FAN SWITCH FAILED.   REPLACED UPPER RECIRCULATION FAN SWITCH CAP MODULE.  CMC GROUND TEST OPCF-L AND RECIRCULATION FAN PASSED.  NO MESSAGE.
